# SDR ASAA2016072617535

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 1,394 hours, 432 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Combining Box
- Part number: 15002310002
- Part serial: 47953
- Condition: Chipped
- Location: Cockpit
- Part time: 1,431 hours, 444 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP ON LT SIDE OF HGS COMBINER GLASS.  ACFT GROUNDED.  R & R HGS COMBINER GLASS WITH A SERVICEABLE UNIT, REF SYSTEM MM 34-36-00. OPS CHECKS GOOD AT THIS TIME.
